Levaquin Levaquin 750, Custom Sewing, Elephant Gun, Sinus Infection, X Rays
I was put on Levaquin 750 mg. for 7 days for a sinus infection. After a few days, I was soooooooo sore in every muscle and joint of my body, that I didn't even want to get out of bed. Since I am self-employed and the only one that does my job, (custom ... more »
I was put on Levaquin 750 mg. for 7 days for a sinus infection. After a few days, I was soooooooo sore in every muscle and joint of my body, that I didn't even want to get out of bed. Since I am self-employed and the only one that does my job, (custom sewing and alterations of clothing), I had too. One Friday, shortly after taking the Levaquin, I was in the bathroom, and I had to get my husband's attention to help me get up off the commode, my right leg would not let me raise up. I went to the doctor that was on call, and he said that Levaquin is like using a Elephant gun, and that you can tear a tendon, cartilage (sp?). I was put in a brace and sent for an MRI, which showed nothing other than fluid. Then I was sent to an Ortho. He gave me a cort. shot and had me to come back in 2 weeks, well the shot helped for a few days, in 2 weeks he gave me 3 options: 1: another shot, 2: surgery to see what the MRI and x-rays missed, or 3: learn to just live with it. I opted for the surgery and had it on December 31, 2007 and was informed that my cartilage(sp?) was torn in 2 places with 1 place having a "floppy" place that had to be take off. Now I have to take p.t. and get "back" to where I can work, I can't even drive now, it is my right knee, and the pressure to press the pedal is VERY painful.I have to depend on my husband to do for me and I don't like having to do this. I have never had any problems with my right knee and the doctor asked me how I did this and I told him this happened while taking Levaquin, and he was looking straight at me when he asked, when I answered with Levaquin, he just said OOOOOOOOOO, and looked straight at the computer screen. That told me that I'm not the first that he has seen or heard about. While my husband was in the hospital, there was a nurse, that said that she had heard a lot about the terrible side effects of this medicine, but had not yet met anyone that had been affected.
I also have been very moody, and short tempered since taking this medication. I have no patience, and that is not me at all.
I have also got my right ear stopped up and a ringing in it. I have also had this since taking this so called wonderful cure all antibiotic. Someone should have to pay for everything that everyone has had to go through with, PAIN and ALL. If there is a Lawsuit, count me in. I've never been affected this way with any medicine. It should be taken off the market immediately. Thank you for letting me get this off my chest.